Jan 19, 2009
I've just started taking a calcium supplement. Will this interfere with Atripla?
Response from Dr. Young
Thanks for your post.
Bone disease is disturbingly common among HIV patients- getting bone density, vitamin D and calcium testing should be part of routine care, in my opinion.
There aren't any significant drug-drug interactions between calcium supplementation and Atripla.
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Bloody Pee After Anal With Condom Worried I Have HIV
- Dry Mouth After Swallowing Precum What Are The Chances Of HIV
- Hpv After Kissing Cut On Lip Sign Of HIV AIDS
- Pain In Penis After Anal Sex What Are The Chances Of HIV
- Sinus Infection After Swallowing Cum Worried I Have HIV
- Does Gonorrhea Cause Cervical Cancer?
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.